



Laps / Minutes

## March 4 / 11/ 18/ 25, 2025

## **PROVISIONAL TIMETABLE V1**

RD 1 - Reverse International, RD 2 - Monaco RD 3 - Reverse Hill, RD 4 - Switchback SWS JUNIOR LR6 CUP (MAXIMUM 34 DRIVERS)

17:00	18:00	JUNIOR CUP DRIVERS: SIGN-ON / KART DRAW / WEIGH-IN  Outdoor Kartdrome Reception  All drivers will be weighed at the sign-on with full racing gear please refer to Reg. # 4.2)			
18:00	18:25	MANDATORY DRIVERS BRIEFING			
18:30	19:00	Arrive & Drive/IFTAR BREAK	15 minutes x 1 Session		
19:00	19:10	Practice/Qualifying	10 minutes		
19:15	19:25	Race 1	11 mins + 1 Lap		
Starting grid as per the offical Qualifying result					
19:30	19:45	Arrive & Drive	15 minutes		
19:50	20:05	Race 2	12 mins + 1 Lap		
Starting grid as per offical Race 1 Results - Top 6 Drivers Reverse Grid, followed by 7 <sup>th</sup> - 34 <sup>th</sup> Position Drivers					
20:10	20:25	Arrive & Drive	15 minutes		
		PRIZE GIVING AT THE PODIUM			
20:20		Overall result is calculated from Race 1 & Race 2 - TOTAL POINTS TO DETERMIN 2.4.2.9)	E THE TOP 3 WINNERS (Reg. #		

## **PROVISIONAL TIMETABLE V1**

RD 1 - Reverse International, RD 2 - Monaco

RD 3 - Reverse Hill, RD 4 - Switchback SWS RT10 SENIOR CUP / MASTER CATEGORY (MAXIMUM 36 DRIVERS)

- 19:15 20:15 SWS SENIOR\_MASTER CUP DRIVERS : SIGN-ON / KART DRAW / WEIGH-IN

10:00 18:00 Arrive N Drive and Kart Owners (provisional timings)

Start

End

Outdoor Kartdrome Reception
 All drivers will be weighed at the sign-on with full racing gear please refer to Reg. # 4.2)

20:20	20:40	MANDATORY DRIVERS BRIEFING				
20:45	20:55	Practice/Qualifying	8 Minutes			
21:00	21:15	Arrive & Drive	15 minutes			
21:20	21:35	Race 1	10 minutes + 1 Lap			
As per the official Qualifying result						
21:40	21:55	Race 2	11 minutes + 1 Lap			
Starting grid as per offical Race 1 result - Top 6 Drivers Reverse Grid, followed by 7 <sup>th</sup> - 36 <sup>th</sup> Position Drivers						
22:00	22:15	Arrive & Drive	15 minutes			
22:20	22:35	Race 3	12 minutes + 1 Lap			
Starting grid as per offical Race 2 result - Top 6 Drivers Reverse Grid, followed by 7 <sup>th</sup> - 36 <sup>th</sup> Position Drivers						
		PRIZE GIVING AT THE PODIUM				
22:50	Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO DETERMINE THE TOP 3 WINNERS					
		(Reg. # 2.4.2.9)				

\* For SWS World Ranking, please see Reg. 3.2 of 2025 Ramadan Challenge Supplementary Regulations

Please note that the timetable could be modified before or on the raceday





